# SDR TSAA9833644

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERABLE.  OSP CHECK OK.  AIRCRAFT REUTRNED TO SERVICE.  (X)
